# SDR SWAA2022012054896

- Difficulty date: April 17, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 45,749 hours, 26,594 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS 1.12 INCH CRACK ON BEAM IN RADIUS BELOW CAM BOX ASSY NEXT TO FWD I/B MOUNTING BOLT. / REMOVED AND REPLACED FWD SERVICE DOOR PER AMM 52-41-00. TAG NO: 235147 PN ON: 141A6516-20 SN ON: 002941 PN OFF: SN OFF: 001527
